# SDR UIEA2020041300725

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 7,156,348 hours, 16,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR GOUGES ON FORWARD CARGO DOOR LOWER AFT SKIN.( CUT-OUT DAMAGE ON FWD CARGO DOOR LOWER AFT SKIN, FABRICATED REPAIR DOUBLER & FILLER & INSTALLED REPAIR ON FWD CARGO DOOR AFT LOWER SKIN IAW B767 SRM 52-30-01-2R-6 REPAIR 6. DIM. DOUBLER.160 2024-T3, 20"X6". FILLER 9" X 1" .125 2024-T3. )
